MathSciNet Relay Station
MathSciNet bibliographic data
MR2064932 35K05 (35J10 46E35 47D06)
Milman, Pierre D.; Semenov, Yu. A. Global heat kernel bounds via desingularizing weights. J. Funct. Anal. 212 (2004), no. 2, 373–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement